Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Finding difficulty in losing weight. Suffer from polycystic ovary syndrome and high cholesterol. Taking progesterone

I have trouble losing weight (even through a regulated diet/exercise), I am always cold (even to the touch), my hair is brittle, and I am always tired. I have Polycystic Ovarian Syndrome , I am taking estrogen/ progesterone for it. My blood sugar levels are normal. I was tested for hypothyroidism but came back with normal TSH levels, though surprisingly I have low Vitamin D and high cholesterol . I am 21 and a female. Why are these things happening to me?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dietitian & Nutritionist 's  Response
Thanks for contacting with Healthcare Magic.

The Female sex hormone (estrogen & progesterone ) is out of balance. In PCOS ovary produce small amount of male hormone (Androgen) which resist the growth of egg and results delayed menstruation cycle, acne, weight lose / gain etc.

- Use Royal Jelly that can improve your female hormonal balance.
- Use 5-6 liters of water per day.
- Practice Yoga to intake fresh Oxygen in your body at morning
- Use Aloe Vera Gel & Crane Berry juice at morning
- Multi-Vitamin with addl. Vitamin C and E
- Low carbs adn high Protein fron natural source to intake in diet
-Be Patience

Take care
God Bless you

Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor